I am detoxing off Lortab. I went through a 16-day step down program my dr. put me on. I did that and am now finishing day 3 with no Lortab. Among all the normal symptoms of withdrawal I've read online that I've been having (depression, anxiety, mood swings, anger, headache, body aches, painful back/neck, diarrhea, insomnia, restlessness) ... I am now experiencing blurry vision. Has anyone else gotten blurry vision? How long until it goes away? It DOES go away, right?
I've been reading more in this Substance Abuse community forum, and see people usually post a little more info. I guess I'll add this is my first time to an online forum EVER. My mom encouraged me to get online to relate to others going through Lortab withdrawal. I'm a 42 year old mom of two, happily married. I started Lortab years ago, cycling on/off, but have been on it daily the last year or so due to chronic back pain. This past summer I spent 4 days in the hospital because i was overdosing on Lortab without knowing it (was taking 8 of the 10/325's a day). That was scary. I backed down on the dosage, but didn't have any intention of stopping. My husband and mother took me to the doctor 19 days ago and they put me on a detox program with his guidance and took my bottle away. Kinda demeaning. Infuriating. I know it comes from a good place, but I think I was ok living on Lortabs. They really helped my back pain. Any others feel this way?
Welcome to the forum!
I, too, had never been on any forum before. This is a helpful, heartfelt
wonderful group of people. You will get answers all across the board.
You may or may not be ready to hear what others share with you.
I can only suggest that you read and listen with an open mind and remember, most of us here started off with low usage, not wanting to stop taking pills, having legit pain issues to justify our use (or not), and the cycle of addiction still continued to grow and spiral out of control.
Lortabs were "my pills", too. I'm 125 days clean today by the grace of God.
Vision: YES I had and still continue to have some vision issues since not taking any lortabs. The blurry vision will get better; however, the vision I had while using.... and reading a gazillion books while using... is not the same now. I personally am waiting until my brain has more time to heal before I have my eyes checked. I find that all of my senses, sight, smell, taste, touch, hearing, are all "off" right now. They are coming alive.....and many of our neurotransmitters and gaba receptors in our brain are trying to function naturally for the first time in a long time. I asked about vision early on, too. It worried me......and then I learned more about how many bodily functions were harmed or quit working a certain way while taking lortabs. ....it will get better....but there is not a "set" amount of time. Sometimes, I'll have 2 or 3 days in a row where I'm not blurry.....and then it will return for a few days. No 2 days are alike for me.
You said your hubby and your mom "took" you to the doctor and it was "demeaning and infuriating.. You think you were ok living on lortabs." Yet you also shared you spent 4 days in the hospital for possible overdose of lortabs just this summer.
People that love us can often see behaviors and changes in us long before we can....or long before we grow out of denial.
They obviously see something that is concerning them and they are worried about you....narcotics are cunning, baffling & powerful!....
Day 3 with NO lortabs is a big deal.....it's fabulous, actually! Lots of people never make it to day 3.....or give in to the pills again and don't make it back to day 3 for a very long time.
You DO have to WANT it though.....because you love yourself!
I am glad you are here. And I am glad you are 3 days clean!
We'll all be here for you!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.